ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Two dimensional weak pseudomanifolds on seven vertices

Datta, B (1999) Two dimensional weak pseudomanifolds on seven vertices. In: Boletín de la Sociedad Matemática Mexicana, 5 (2). 419-426 .

Full text not available from this repository. (Request a copy)
Official URL: http://www.smm.org.mx/smm/boletin


In this article we have explicitly determined all the 2-dimensional weak pseudomanifolds on 7 vertices. We have proved that there are (up to isomorphism) 13 such weak pseudomanifolds. The geometric carriers of them are 6 topological spaces, three of which are not manifolds.

Item Type: Journal Article
Publication: Boletín de la Sociedad Matemática Mexicana
Publisher: Sociedad Matemática Mexicana
Additional Information: Copyright of this article belongs to Sociedad Matemática Mexicana.
Keywords: two dimensional complexes;pseudomanifolds;triangulated 2-manifolds
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 03 Aug 2011 06:39
Last Modified: 03 Aug 2011 06:39
URI: https://eprints.iisc.ac.in/id/eprint/38907

Actions (login required)

View Item View Item